Volume 164 Issue 2 – September 2006

A geometric Littlewood–Richardson rule

Pages 371-422 by Ravi Vakil

Automorphic distributions, L-functions, and Voronoi summation for GL(3)

Pages 423-488 by Stephen D. Miller, Wilfried Schmid

Schubert induction

Pages 489-512 by Ravi Vakil

Invariant measures and the set of exceptions to Littlewood’s conjecture

Pages 513-560 by Manfred Einsiedler, Anatole Katok, Elon Lindenstrauss

Higher genus Gromov–Witten invariants as genus zero invariants of symmetric products

Pages 561-601 by Kevin Costello

Combinatorics of random processes and sections of convex bodies

Pages 603-648 by Mark Rudelson, Roman Vershynin

The $\overline\partial_b$-complex on decoupled boundaries in $C^n$

Pages 649-713 by Alexander Nagel, Elias M. Stein

Deligne’s integrality theorem in unequal characteristic and rational points over finite fields (with an Appendix by Pierre Deligne and Hélène Esnault)

Pages 715-730 by Hélène Esnault